# SDR ABXA010514

- Difficulty date: September 25, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- Aircraft time: 69,470 hours, 22,780 cycles
- System (JASC): 2760 · Drag Control System
- Part: Drive Link
- Part number: 3719596501
- Condition: Broken
- Location: Lt Spoiler
- Part time: 69,470 hours, 22,780 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

THE LEFT MID FLIGHT SPOILER INBOARD DRIVE LINK FOUND BROKEN DURING SERVICE CHECK INSPECTION.  MAINTENANCE INSPECTED AND REPLACED THE INBOARD DRIVE LINK CRANK ASSY AND COMPLETED OPERATIONAL CHECKS IAW DC-8 MM 27-61-01-2.
